留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

一类非自治四阶微分方程解的一致有界性

西密尔·通兹

西密尔·通兹. 一类非自治四阶微分方程解的一致有界性[J]. 应用数学和力学, 1999, 20(6): 585-591.
引用本文: 西密尔·通兹. 一类非自治四阶微分方程解的一致有界性[J]. 应用数学和力学, 1999, 20(6): 585-591.
Cemil Tun. On the Uniform Boundedness of Solutions of Some Non-Autonomous Differential Equations of the Fourth Order[J]. Applied Mathematics and Mechanics, 1999, 20(6): 585-591.
Citation: Cemil Tun. On the Uniform Boundedness of Solutions of Some Non-Autonomous Differential Equations of the Fourth Order[J]. Applied Mathematics and Mechanics, 1999, 20(6): 585-591.

一类非自治四阶微分方程解的一致有界性

详细信息
  • 中图分类号: O175.14

On the Uniform Boundedness of Solutions of Some Non-Autonomous Differential Equations of the Fourth Order

  • 摘要: 对一类非自治四阶微分方程的一切解,给出了有界和一致有界的充分条件。
  • [1] Reissig R, Sansone G, Conti R. Nonlinear Differential Equations of Higher Order[M]. Noordhoff International Publishing, 1974.
    [2] Abou-El-Ela A M A, Sadek A I. On the asymptotic behaviour of solutions of some differential equations of the fourth order[J]. Ann Differential Equations, 1992,8(1):1~12.
    [3] Hara T. On the asymptotic behavior of the solutions of some third and fourth order non-autonomous differential equations[J]. Publ Res Inst Math Sci, 1974, 9:649~673.
    [4] Jin Jun. On the uniform boundedness of the solution of the non-linear differential equation of the fourth order[J].Ann Differential Equations, 1988,4(2):159~171.
    [5] Tun C. On the asymptotic behaviour of solutions of some differential equations of the fourth order[J]. Studia Univ Babes-Bolyai Math,1994, 39(2):87~96.
    [6] Lasalle J, Lefschetz S. Stability by Liapunov's Direct Method with Applications[M]. New York: Academic Press,1961.
    [7] Yoshizawa T. Stability theory by Liapunov's second method[Z]. The Mathematical Society of Japan,1966.
    [8] Ezeilo J O C. On the boundedness and the stability of solutions of some differential equations of the fourth order[J]. J Math Anal Appl,1962,5:136~146.
    [9] 卢定和,沈家骐,金均.四阶微分方程Liapunov函数的构造及应用[J].上海师范大学学报,1982,11(2).
    [10] 秦元勋,王联,王慕秋.运动稳定性理论及其应用[M].北京:科学出版社,1981.
    [11] 沈家骐,卢定和,金均.一类四阶微分方程Liapunov函数的构造[J].上海师范大学学报,1983,12(2).
    [12] Yoshizawa T. Liapunov's function and boundedness of solutions [J]. Funkciaiaj Ekvacioj,1959,2.
  • 加载中
计量
  • 文章访问数:  1835
  • HTML全文浏览量:  26
  • PDF下载量:  607
  • 被引次数: 0
出版历程
  • 收稿日期:  1997-06-08
  • 刊出日期:  1999-06-15

目录

    /

    返回文章
    返回